# SDR SWIA201743411

- Difficulty date: May 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 29,146 hours, 18,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE SKIN HAS TWO GOUGES, ONE WITH DENT FROM CONTACT WITH SCREWS ASSOCIATED WITH 195DL / 196DR AT BL 0.00 AND APPROX FS 918.00. (C-CHECK) RO: 06/26/2017 REPAIR OF FUSELAGE SKIN COMPLETED IAW REO. PRESSURE LEAK CHECK GOOD.
